# SDR SWAA2021081095240

- Difficulty date: July 15, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 48,099 hours, 24,239 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER INSPAR RIB; AT STABILIZER STATION 129.50; 3RD VERTICAL STIFFENER IS CRACKED. ; / [01] CUT 0UT AND REMOVED DAMAGED SECTION AT VERTICAL STIFFENER OF THE RIB L= .80; W=.312 STATION 129.50 3RD VERTICAL STIFFENER PER SRM 55-10-09-2R; [02] DO A HFEC INSPECTION OF THE CUT EDGES OF THE STIFFENER AND WEB AND ALL EXISTING FASTENER HOLES PER SRM 55-10-09-2R-4 STEP 4 C; D; [03] VERIFIED CUT 0UT AND REMOVED DAMAGED SECTION AT VERTICAL STIFFENER OF THE RIB L= .80; W=.312 STATION 129.50 3RD VERTICAL STIFFENER PER SRM 55-10-09-2R; [04] ET INSPECTED CUT EDGE/HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23 AND PROCEDURE 16; NO CRACKS NOTED. CAL ID IS000450 N500D; [05] DO A GENERAL VISUAL INSPECTION OF ALL AREAS WITHIN THE REPAIR AREA PER SRM 55-10-09-2R-4 STEP 4 E; [06] ACCOMPLISHED A GENERAL VISUAL INSPECTION OF ALL AREAS WITHIN THE REPAIR AREA PER SRM 55-10-09-2R-4 STEP 4 E NO FAULTS FOUND; [07] FABRICATED -1 T SECTION FROM 60-5872 7075T76511 LOT #1463618-1 ; -2 REPIR ANGLE FROM BAC1490-2793 7075T62 LOT # 1449279-1 AND -3 SHIMS 2 EA FROM 7075T6 .020' LOT # J000046012 AT  RIGHT HAND HORIZONTAL STABILIZER INSPAR RIB; AT STABILIZER STATION 129.50; 3RD VERTICAL STIFFENER PER SRM 55-10-09-2R-4 OK TO TREAT AND PRIME PARTS; [11] INSTALLED REPAIR PARTS AT R/H HORIZONTAL STABILIZER INSPAR RIB; AT STABILIZER STATION 129.50 3RD VERTICAL STIFFENER PER SRM 55-10-09-2R-4 STEP 4 M;N;O;P;
